Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 99, NWS Twin Cities, MN

July 7, 20254 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2025, 7:42 PM CDT for 4 counties in Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2025, 7:42 PM CDT (00:42 UTC)
Expired
Jul 7, 2025, 8:30 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blue Earth County, MN, Brown County, MN, Faribault County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 113 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:50 PM CDTTSTM WND GST 553 Ne Madelia, MNMeasured by Madelia MnDOT sensor.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS53 KMPX 080042
SVRMPX
MNC013-015-043-165-080130-
/O.NEW.KMPX.SV.W.0099.250708T0042Z-250708T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
742 PM CDT Mon Jul 7 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Blue Earth County in south central Minnesota...
  Southeastern Brown County in south central Minnesota...
  Northeastern Faribault County in south central Minnesota...
  Northeastern Watonwan County in south central Minnesota...

* Until 830 PM CDT.

* At 742 PM CDT, a severe thunderstorm was located over Madelia, or 
  18 miles south of New Ulm, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Lake Crystal, Madelia, Mapleton, Minnesota Lake, Good Thunder, 
  Amboy, Vernon Center, Lewisville, Pemberton, Easton, Delavan and 
  Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4394 9447 4422 9442 4404 9377 4376 9377
      4376 9401 4386 9428
TIME...MOT...LOC 0041Z 286DEG 40KT 4406 9440

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
3 follow-up statements
020 
WWUS53 KMPX 080108
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
808 PM CDT Mon Jul 7 2025

MNC013-015-043-165-080130-
/O.CON.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Brown MN-Faribault MN-Watonwan MN-
808 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT 
FOR BLUE EARTH, SOUTHEASTERN BROWN, NORTHEASTERN FARIBAULT AND 
NORTHEASTERN WATONWAN COUNTIES...

At 808 PM CDT, a severe thunderstorm was located near Mapleton, or 
13 miles south of Mankato, moving east at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Lake Crystal, Madelia, Mapleton, Minnesota Lake, Good Thunder, 
  Amboy, Vernon Center, Lewisville, Pemberton, Easton, Delavan and 
  Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4394 9447 4422 9442 4404 9377 4376 9377
      4376 9401 4386 9428
TIME...MOT...LOC 0042Z 286DEG 40KT 4405 9439

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
391 
WWUS53 KMPX 080115
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
815 PM CDT Mon Jul 7 2025

MNC015-165-080125-
/O.CAN.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Brown MN-Watonwan MN-
815 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN BROWN 
AND NORTHEASTERN WATONWAN COUNTIES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. To report severe weather, 
contact your nearest law enforcement agency. They will send your 
report to the National Weather Service office.

&&

LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
      4376 9401 4386 9428
TIME...MOT...LOC 0108Z 286DEG 40KT 4397 9398

$$


MNC013-043-080130-
/O.CON.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Faribault MN-
815 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT 
FOR BLUE EARTH AND NORTHEASTERN FARIBAULT COUNTIES...

At 815 PM CDT, a severe thunderstorm was located near Mapleton, or 
16 miles south of Mankato, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Lake Crystal, Mapleton, Minnesota Lake, Good Thunder, Amboy, 
  Vernon Center, Pemberton, Easton, Delavan and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

Continuous cloud to ground lightning is occurring with this storm. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
      4376 9401 4386 9428
TIME...MOT...LOC 0108Z 286DEG 40KT 4397 9398

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
421 
WWUS53 KMPX 080127
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
827 PM CDT Mon Jul 7 2025

MNC013-043-080137-
/O.EXP.KMPX.SV.W.0099.000000T0000Z-250708T0130Z/
Blue Earth MN-Faribault MN-
827 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 830 PM CDT FOR BLUE 
EARTH AND NORTHEASTERN FARIBAULT COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. To report severe 
weather, contact your nearest law enforcement agency. They will send 
your report to the National Weather Service office.

&&

LAT...LON 4388 9432 4418 9429 4404 9377 4376 9377
      4376 9401 4386 9428
TIME...MOT...LOC 0115Z 286DEG 40KT 4395 9389

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:27 PM CDT, 15 minutes earlier. Its key messages:

  • Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN.
  • Next chance of Thunderstorms & Showers arrives Thursday night into Friday.
Area forecast discussion, Jul 7, 7:27 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
727 PM CDT Mon Jul 7 2025

.KEY MESSAGES...

- Shower & thunderstorm chances return this afternoon and evening.
  Enhanced Risk (Level 3/5) of severe weather across western MN.

- Next chance of Thunderstorms & Showers arrives Thursday night
  into Friday.

&&

.DISCUSSION...
Issued at 215 PM CDT Mon Jul 7 2025

Current obs highlight temperatures in the upper 70s to mid 80s with
dew point temperatures in the low to mid 60s. Winds remain light &
variable but will begin to increase & take on a southerly or
southwesterly direction this afternoon. Visible satellite imagery
reveals mostly clear skies with a band of Cu from St Cloud down to
the I-90 corridor. Further upstream is a cluster of bubbly Cu tied
to an intensifying thunderstorm along the MN/SD border. This area of
thunderstorms will require monitoring over the next several hours as
it enters W MN.

Hires guidance has struggled a bit to capture the morning convection
ongoing over the Dakotas likely causing a later arrival time into W
MN than reality. Latest HRRR appears to have initialized
better than previous runs & has the ongoing thunderstorms. The
general theme is for a cluster of thunderstorms to eventually
congeal into an MCS somewhere between far E SD and W MN before
tracking into west-central and southern Minnesota this afternoon.
These should be able to further intensify as they move into W MN.
Forecast soundings from the HRRR highlight 1000-2000 J/Kg CAPE, 35
kts+ effective shear, & modest lapse rates (6.0-6.5 C/km). A
marginal but sufficient convective environment that'll limit the
higher end potential of any severe thunderstorms this afternoon. The
primary severe concern is driven by potential for damaging winds
this afternoon. This threat is increased if storms are manage to
organize into an MCS & sustain a strong enough cold pool without it
surging ahead of the complex. IF it can sustain it's cold pool & not
choke itself out - there will likely be a legitimate severe wind
threat into C MN this afternoon & evening. What are the limiting
factor's? Well the earlier timing could limit how much additional
instability builds downstream over central & southern Minnesota.
This would limit the longevity of the thunderstorms/MCS as they
trek eastward through the afternoon & evening hours. This is good
news for those in the Twin Cities & locations east - the threat
should remain in west/southwest/central MN. SPC day 1 SWO upgraded
FAR western Minnesota into an Enhanced risk while trimming back the
Slight & Marginal risks. PoPs gradually decrease this evening across
E MN & W WI, matching the weakening trend of any convection. QPF
amounts for 0.10" to 0.25" in the Twin Cities and along & east of I-
35.

Tuesday through Sunday... the weather pattern will be fairly quiet
over the next several days. Our next chance for rain/thunderstorms
will be late Thursday into Friday. There is some uncertainty of the
exact evolution but there has been a persistent signal for a more
widespread rain event. High temperatures will remain in the low to
mid 80s through Friday. Cooler temperatures will follow the rain
chances for the upcoming weekend, which is reflected in the NBM with
highs in the 70s. The pattern seems to continue through mid July
with a stretch of 2-4 days of typical Summer heat & humidity, 1-2
days of rain/storm threat, then 1-3 days of slightly less humid
Summer weather. We're entering the time of year where our
precipitation averages begin to decrease week over week so it
wouldn't be too surprising if things end up slightly drier by mid
month. Fortunately, there doesn't appear to be any significant heat
on the horizon either.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 645 PM CDT Mon Jul 7 2025

TSRA chances are best at MKT. It's questionable if rain survives
into WI, so kept WI terminals dry. Tonight, skies will clear
out and winds will go calm as a surface high moves in. RAP
soundings support fog/stratus development tonight, though
there's low confidence on when/where fog/stratus will form
tonight, though if you got rain, you're chances for fog are
better for tonight. For now, covered this threat with some tempo
groups. After any fog threat in the morning, nothing but light
NW winds and fair weather cu.

KMSP...Well just as this was being written, a congested cu field
over the metro decided to initiate convection. However, this
convection started out too far east to directly impact the
field, MSP just gets the decaying showers moving into the west
metro. For tonight, we'll have to watch the potential
development of any fog/stratus to see if there will be potential
at MSP.

/OUTLOOK FOR KMSP/
WED...VFR. Wind N 5kts.
THU...VFR, chc -TSRA overnight. Wind S 5-10kts.
FRI...SHRA/TSRA likely. Wind SW 5-10kts bcmg W 10-15kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BPH
AVIATION...MPG
Hazardous weather outlook, Jul 7, 2:27 PM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
227 PM CDT Mon Jul 7 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
227 PM CDT Mon Jul 7 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are expected this afternoon and evening.
A few storms may be severe with large hail and damaging winds,
primarily west of I-35.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon and
evening across western Minnesota.

BPH

In the hours before

Special weather statement, Jul 7, 3:21 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
321 PM CDT Mon Jul 7 2025

MNZ057-072100-
Kandiyohi MN-
321 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KANDIYOHI COUNTY UNTIL
4 PM CDT...

At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Brooten, or 15 miles northwest of Willmar, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
New London, Spicer, Green Lake, Norway Lake, Sunburg, Regal, Sibley
State Park and Hawick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4524 9525 4531 9526 4541 9526 4541 9477
      4515 9476 4518 9525
TIME...MOT...LOC 2021Z 270DEG 23KT 4534 9516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA
Special weather statement, Jul 7, 3:24 PM CDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
324 PM CDT Mon Jul 7 2025

MNZ054-056-072100-
Chippewa MN-Lac Qui Parle MN-
324 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAC QUI PARLE AND
CHIPPEWA COUNTIES UNTIL 4 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Maynard, or 12 miles northeast of Montevideo, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Montevideo, Clara City, Maynard, Watson, Gluek, Asbury and
  Montevideo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4500 9586 4515 9562 4515 9525 4489 9525
      4489 9547 4488 9548 4488 9565 4489 9565
      4490 9567 4491 9568 4490 9569 4491 9572
      4492 9572 4494 9574 4489 9574 4489 9583
TIME...MOT...LOC 2024Z 272DEG 23KT 4506 9553

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 3:50 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
350 PM CDT Mon Jul 7 2025

MNZ055-072115-
Swift MN-
350 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SWIFT COUNTY UNTIL
415 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lake Oliver, or 25 miles southwest of Morris,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Appleton, Holloway and Appleton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4533 9612 4533 9586 4515 9586 4515 9603
      4516 9605 4516 9606 4517 9608 4517 9610
      4524 9610 4524 9612
TIME...MOT...LOC 2050Z 271DEG 30KT 4526 9616

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 4:38 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Mon Jul 7 2025

MNZ058-066-072215-
Meeker MN-McLeod MN-
438 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MEEKER AND
NORTHWESTERN MCLEOD COUNTIES UNTIL 515 PM CDT...

At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Grove City, or 18 miles northwest of Hutchinson,
moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Litchfield, Dassel, Grove City, Greenleaf, Darwin, Cedar Mills,
  Strout and Litchfield Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4504 9476 4511 9475 4515 9467 4512 9426
      4493 9426 4492 9450 4501 9476
TIME...MOT...LOC 2138Z 291DEG 20KT 4508 9461

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA
Special weather statement, Jul 7, 6:13 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Mon Jul 7 2025

MNZ073-074-080000-
Redwood MN-Brown MN-
613 PM CDT Mon Jul 7 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN
AND REDWOOD COUNTIES UNTIL 7 PM CDT...

At 613 PM CDT, Doppler radar was tracking an area of strong
thunderstorms near Wabasso, or 9 miles southwest of Redwood Falls,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Redwood Falls, Springfield, Morgan, Walnut Grove, Lamberton,
  Wabasso, Morton, Sanborn, Clements, Revere, Seaforth, Wanda,
  Delhi, Redwood Falls Airport and North Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4448 9533 4466 9527 4467 9525 4462 9519
      4462 9516 4460 9513 4458 9509 4457 9510
      4457 9507 4455 9502 4455 9501 4454 9502
      4455 9499 4452 9492 4452 9490 4450 9486
      4420 9487 4420 9559
TIME...MOT...LOC 2312Z 286DEG 21KT 4445 9526

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 6:45 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
645 PM CDT Mon Jul 7 2025

MNZ074-080015-
Brown MN-
645 PM CDT Mon Jul 7 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BROWN COUNTY
UNTIL 715 PM CDT...

At 645 PM CDT, Doppler radar was tracking an area of strong
thunderstorms 6 miles north of Springfield, or 16 miles south of
Redwood Falls, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Sleepy Eye, Comfrey, Evan, Cobden and Essig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4420 9511 4420 9487 4450 9486 4450 9485
      4449 9486 4449 9485 4432 9459 4411 9457
      4411 9510 4419 9510
TIME...MOT...LOC 2344Z 292DEG 23KT 4433 9500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:11 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan34 min
Jul 7, 7:50 PM CDTSpecial Weather StatementMPXMartin40 min
Jul 7, 8:32 PM CDTSpecial Weather StatementMPXFaribault, Freeborn58 min
Jul 7, 8:45 PM CDTSpecial Weather StatementMPXDakota30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.